# SDR DXTA2011080904694

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 4,226 hours, 3,221 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 40955
- Part serial: 5650
- Condition: Inoperative
- Location: Wheel Speed
- Part time: 4,226 hours, 3,221 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, PRIOR TO 70KTS, MASTER CAUTION ILLUMINATED WITH ANTISKID INOPERATIVE CAUTION LIGHT. TAKEOFF WAS ABORTED.  LIGHTS STAYED ON APROX 3 SECOND, WENT OUT, AND ILLUMINATED AGAIN DURING ROLLOUT FOR ANOTHER 3-4 SECONDS.  R & R RT WHEEL SPEED TRANSDUCER WITH O/H UNIT IAW AMM 32-42-07. OPS CHECKED GOOD.
